arrow
Volume 3, Number 3
Previous Issue Next Issue

A. Segal, M. ur Rehman & C. Vuik

10.4208/nmtma.2010.33.1

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 245-275.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2932 32499 Abstract

L. Giraud, A. Haidar & Y. Saad

10.4208/nmtma.2010.33.2

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 276-294.

Preview Full PDF 2194 30570 Abstract

Matthias Ehrhardt

10.4208/nmtma.2010.33.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 295-337.

Preview Full PDF 2344 31192 Abstract

Qiang Niu & Lin-Zhang Lu

10.4208/nmtma.2010.33.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 338-351.

Preview Full PDF 2339 30523 Abstract

I. Yamazaki, X. S. Li & E. G. Ng

10.4208/nmtma.2010.33.5

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 352-366.

Preview Full PDF 2264 30014 Abstract

Fujian Duan & Lin Fan

10.4208/nmtma.2010.33.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 367-386.

Preview Full PDF 2222 29677 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard